Alert archive / New Mexico / Flash Flood Warnings in 2024

Flash Flood Warning 151, NWS Albuquerque, NM

July 20, 2024Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 20, 2024, 1:57 PM MDT for Lincoln County, New Mexico. It was in force for 4 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2024, 1:57 PM MDT (19:57 UTC)
Expired
Jul 20, 2024, 6:00 PM MDT
In force
4 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Emergency
Flash flood emergency
Damage threat
Considerable
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 56 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 2:21 PM MDTFLASH FLOOD1 Wnw Ruidoso, NMBridge 2 at Main Road and Fox Road is impassible due to flooding.
Jul 20, 2:27 PM MDTFLASH FLOOD1 N Ruidoso, NMReports of powerlines down in Brady Canyon, arcing in flood waters.
Jul 20, 2:28 PM MDTFLASH FLOOD1 Nnw Ruidoso, NMReport of an SUV that has been trapped against a tree due to flood waters.
Jul 20, 3:29 PM MDTFLASH FLOODRuidoso, NMSocial media video shows fast flowing flood water crossing Mechem Drive from the Rio Ruidoso.
Jul 20, 3:50 PM MDTFLASH FLOODRuidoso Downs, NMAerial video showing flash flooding on Ruidoso Downs Race Track.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2024-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2024-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
302 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1971 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

326 
WGUS55 KABQ 201957
FFWABQ
NMC027-202200-
/O.NEW.KABQ.FF.W.0151.240720T1957Z-240720T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
157 PM MDT Sat Jul 20 2024

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The South Fork burn scar in...
  South Central Lincoln County in central New Mexico...

* Until 400 PM MDT.

* At 157 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the South Fork Burn Scar. Between 0.25 and 0.5 
  inches of rain have fallen. The expected rainfall rate is 0.5 to 1 
  inch in 1 hour. Additional rainfall amounts of 0.5 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

Excessive rainfall over the burn scar will impact the Eagle Creek, 
Cedar Creek, and Rio Ruidoso drainages. Impacts will include but are 
not limited to all nearby reservoirs, bridges, culverts and roadways 
such as Highways 48 and 70, Main Road, Paradise Canyon Road and 
Gavilan Canyon Road. Impacts to areas along the Rio Ruidoso, 
including RV parks and mobile homes, may extend at least to Picacho, 
New Mexico. The debris flow can consist of rock, mud, vegetation and 
other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the South Fork
           Burn Scar.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of areas in and around
           the South Fork Burn Scar.

* Some locations that will experience flash flooding include...
  Ruidoso, Ruidoso Downs, Alto and Hollywood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the South Fork Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters, climb to safety.

&&

LAT...LON 3338 10553 3335 10551 3331 10559 3331 10573
      3339 10573 3339 10578 3341 10578 3342 10571
      3342 10566 3343 10565 3344 10563 3340 10561
      3338 10562 3339 10564 3334 10564 3333 10563

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Overpeck
4 follow-up statements
510 
WGUS75 KABQ 202031
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
231 PM MDT Sat Jul 20 2024

NMC027-202200-
/O.CON.KABQ.FF.W.0151.000000T0000Z-240720T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NM-
231 PM MDT Sat Jul 20 2024

...FLASH FLOOD EMERGENCY FOR RUIDOSO AND BRADY CANYON...

...FLASH FLOOD WARNING FOR THE SOUTH FORK BURN SCAR REMAINS IN 
EFFECT UNTIL 4 PM MDT THIS AFTERNOON FOR SOUTH CENTRAL LINCOLN 
COUNTY...

At 231 PM MDT, emergency management reported thunderstorms producing 
heavy rain over the South Fork Burn Scar. Multiple roads are 
impassible in Brady Canyon and Ruidoso. Power lines are down. Swift 
water rescues active. Between 0.5 and 1.25 inches of rain have 
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour. 
Additional rainfall amounts of 0.5 to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact the Eagle Creek, 
Cedar Creek, and Rio Ruidoso drainages. Impacts will include but are 
not limited to all nearby reservoirs, bridges, culverts and roadways 
such as Highways 48 and 70, Main Road, Paradise Canyon Road and 
Gavilan Canyon Road. Impacts to areas along the Rio Ruidoso, 
including RV parks and mobile homes, may extend at least to Picacho, 
New Mexico. The debris flow can consist of rock, mud, vegetation and 
other loose materials.

  FLASH FLOOD EMERGENCY for Ruidoso and Brady Canyon. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the South Fork Burn Scar.

SOURCE...Emergency management reported.

IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
         GROUND NOW! IMMEDIATE EVACUATION for areas in and around
         the South Fork Burn Scar.

Some locations that will experience flash flooding include...
  Ruidoso, Ruidoso Downs, Alto and Hollywood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the South Fork Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters, climb to safety.

&&

LAT...LON 3338 10553 3335 10551 3331 10559 3331 10573
      3339 10573 3339 10578 3341 10578 3342 10571
      3342 10566 3343 10565 3344 10563 3340 10561
      3338 10562 3339 10564 3334 10564 3333 10563

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Overpeck
981 
WGUS75 KABQ 202102
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
302 PM MDT Sat Jul 20 2024

NMC027-202200-
/O.CON.KABQ.FF.W.0151.000000T0000Z-240720T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NM-
302 PM MDT Sat Jul 20 2024

...FLASH FLOOD EMERGENCY FOR RUIDOSO AND BRADY CANYON...

...FLASH FLOOD WARNING FOR THE SOUTH FORK BURN SCAR REMAINS IN 
EFFECT UNTIL 4 PM MDT THIS AFTERNOON FOR SOUTH CENTRAL LINCOLN 
COUNTY...

At 302 PM MDT, emergency management reported thunderstorms producing 
heavy rain over the South Fork Burn Scar. Residents are encouraged 
to stay away from US Highway 70 and Ruidoso Downs. Brady Canyon is 
flooded with downed power lines. Get to higher ground if you are 
located in Cherokee Mobile Village, Safe Haven RV Park and Ruidoso 
Downs. Rapid rises on Rio Ruidoso are expected. Fast water flowing 
down Highway 70 near the Travel Center. Between 0.5 and 1.25 inches 
of rain have fallen. The expected rainfall rate is 0.5 to 1 inch in 
1 hour. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area if new storms develop. Flash flooding is ongoing or 
expected to begin shortly.

Excessive rainfall over the burn scar will impact the Eagle Creek, 
Cedar Creek, and Rio Ruidoso drainages. Impacts will include but are 
not limited to all nearby reservoirs, bridges, culverts and roadways 
such as Highways 48 and 70, Main Road, Paradise Canyon Road and 
Gavilan Canyon Road. Impacts to areas along the Rio Ruidoso, 
including RV parks and mobile homes, may extend at least to Picacho, 
New Mexico. The debris flow can consist of rock, mud, vegetation and 
other loose materials.

  FLASH FLOOD EMERGENCY for Ruidoso and Brady Canyon. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the South Fork Burn Scar.

SOURCE...Emergency management reported.

IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
         GROUND NOW! IMMEDIATE EVACUATION for areas in and around
         the South Fork Burn Scar.

Some locations that will experience flash flooding include...
  Ruidoso, Ruidoso Downs, Alto and Hollywood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the South Fork Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters, climb to safety.

&&

LAT...LON 3338 10553 3335 10551 3331 10559 3331 10573
      3339 10573 3339 10578 3341 10578 3342 10571
      3342 10566 3343 10565 3344 10563 3340 10561
      3338 10562 3339 10564 3334 10564 3333 10563

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Overpeck
946 
WGUS55 KABQ 202154
FFWABQ
NMC027-210000-
/O.EXT.KABQ.FF.W.0151.000000T0000Z-240721T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
354 PM MDT Sat Jul 20 2024

...FLASH FLOOD EMERGENCY FOR RUIDOSO AND BRADY CANYON...

The National Weather Service in Albuquerque has extended the

* Flash Flood Warning for...
  The South Fork burn scar in...
  South Central Lincoln County in central New Mexico...

* Until 600 PM MDT.

* At 354 PM MDT, emergency management reported ongoing catastrophic 
  flash flooding. Residents are encouraged to stay away from US 
  Highway 70 and Ruidoso Downs. Brady Canyon is flooded with downed 
  power lines. Get to higher ground if you are located in Cherokee 
  Mobile Village, Safe Haven RV Park and Ruidoso Downs. Rapid rises 
  on Rio Ruidoso are expected. Fast water flowing down Highway 70 
  near the Travel Center. Between 0.5 and 1.25 inches of rain have 
  fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour. 
  Additional rainfall amounts up to 0.5 inches are possible in the 
  warned area if new storms develop. Flash flooding is ongoing.

Excessive rainfall over the burn scar will impact the Eagle Creek, 
Cedar Creek, and Rio Ruidoso drainages. Impacts will include but are 
not limited to all nearby reservoirs, bridges, culverts and roadways 
such as Highways 48 and 70, Main Road, Paradise Canyon Road and 
Gavilan Canyon Road. Impacts to areas along the Rio Ruidoso, 
including RV parks and mobile homes, may extend at least to Picacho, 
New Mexico. The debris flow can consist of rock, mud, vegetation and 
other loose materials.

  FLASH FLOOD EMERGENCY for Ruidoso and Brady Canyon. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the South Fork
           Burn Scar.

  SOURCE...Emergency management reported.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! IMMEDIATE EVACUATION for areas in
           and around the South Fork Burn Scar.

* Some locations that will experience flash flooding include...
  Ruidoso, Ruidoso Downs, Alto and Hollywood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the South Fork Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters, climb to safety.

&&

LAT...LON 3338 10553 3335 10551 3331 10559 3331 10573
      3339 10573 3339 10578 3341 10578 3342 10571
      3342 10566 3343 10565 3344 10563 3340 10561
      3338 10562 3339 10564 3334 10564 3333 10563

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Overpeck
071 
WGUS75 KABQ 202355
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
555 PM MDT Sat Jul 20 2024

NMC027-210005-
/O.EXP.KABQ.FF.W.0151.000000T0000Z-240721T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NM-
555 PM MDT Sat Jul 20 2024

...FLASH FLOOD WARNING FOR THE SOUTH FORK BURN SCAR WILL EXPIRE AT 6 
PM MDT THIS EVENING FOR SOUTH CENTRAL LINCOLN COUNTY...

The heavy rain has ended. Flood waters have receded. Flash flooding 
is no longer expected to pose a threat. Please continue to heed any 
remaining road closures.

A Flood Watch remains in effect until 300 AM MDT Sunday for portions 
of central, east central, north central, northeast, southeast, and 
west central New Mexico.

&&

LAT...LON 3338 10553 3335 10551 3331 10559 3331 10573
      3339 10573 3339 10578 3341 10578 3342 10571
      3342 10566 3343 10565 3344 10563 3340 10561
      3338 10562 3339 10564 3334 10564 3333 10563

$$

Overpeck

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 11:52 AM MDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 20, 11:52 AM MDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
1152 AM MDT Sat Jul 20 2024

...New AVIATION...

.SYNOPSIS...
Issued at 212 AM MDT Sat Jul 20 2024

A Flood Watch is in effect again today for storms
producing locally heavy rainfall. Burn scar areas will be at risk
first where storms develop over the mountains, before generally
moving south and spreading out over surrounding lower elevations
late afternoon and evening. This general weather pattern will
persist each day this weekend and well into next week, threatening
flash flooding where locally heavy rainfall occurs.

&&

.SHORT TERM...
(Today through Sunday)
Issued at 212 AM MDT Sat Jul 20 2024

Surface high pressure building down the Front Range this afternoon
will allow surface winds to veer out of the east across eastern NM.
Increasing moisture behind this front with greater upslope lift
along the central mt chain and another upper level shortwave moving
south from CO will trigger significantly greater coverage of storms
with heavy rainfall today. Initiation will occur between 11am and
1pm across the northern high terrain. Storms will move south and
develop on convective outflows into nearby highlands and valleys.
This is a similar scenario to the past few days but with greater
coverage and larger footprints of heavy rainfall. PWATs are also
higher so rainfall rates will be higher along with some training
cells possible in north-south steering flow. A key difference from
the past few days is that a somewhat organized area of rain and
storms is expected to continue tonight along the central mt chain
and nearby highlands southward to Lincoln and Chaves counties.
Rainfall rates are not likely to be as intense in this cluster
however a longer period of light to moderate rainfall may occur
after localized heavy rainfall from this afternoon. The NBM and HREF
24-hr probability for >0.50" QPF today and tonight favors the Sangre
de Cristo Mts, the northeast highlands, the Sandia/Manzano Mts, the
lower RGV, Gila region, and the Sacramento Mts. This further primes
soils for more significant flash flooding leading into Sunday.

Another backdoor surface front will move into northeast NM late
tonight and serve as another focus for storm development Sunday.
Given the potential for widespread cloud cover lingering over the
rest of central and western NM, initiation may be slower than past
days. However, the approaching convectively-aided boundary from
northeast NM will eventually light up the central mt chain with
another round of storms with very heavy rainfall. This activity may
once again organize into a cluster of rain and storms as another
upper level shortwave moves south from CO late Sunday. NBM 24-hr
probabilities for >0.50" are even higher on Sunday and over a more
broad area of central and eastern NM. A few strong to perhaps severe
storms are also possible on both Saturday and Sunday in this pattern
given effective bulk shear values of 30 to 40kt with abundant
moisture and surface-based instability. Another large Flash Flood
Watch is very likely for Sunday.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 212 AM MDT Sat Jul 20 2024

A heightened risk of flash flooding continues Sunday
night into early Monday morning from monsoon convection once again
tracking southward across northern and central NM. Storm coverage
looks to be enhanced by a backdoor frontal boundary pushing through
eastern NM. Areas along the central mountain chain will be at the
highest risk for flash flooding during this time, including area
burn scars and places that have already seen repeated rounds of
heavy rainfall. Convection will steadily wane through early Monday
morning. Monday will start with remnant showers over eastern NM and
continued cooler temperatures there behind the backdoor frontal
boundary. Forecast high temperatures will be in the 70s to low 80s
across eastern NM, warmer west of the central mountain chain. With
the monsoon high still over the Great Basin and an upper level
troughing pattern over the Great Plains, storm initiation will again
favor the high terrain of western and central NM. Storms will track
southward, spreading out over surrounding lower elevation areas.
Convective potential over the eastern plains looks to be subdued due
to the cooler surface conditions yielding lesser instability.
Therefore, the threat for more locally heavy rainfall and flash
flooding will favor areas along and west of the central mountain
chain Monday afternoon.

Tuesday and Wednesday see the same general weather pattern continue
with NM still stuck between the monsoon high over the Great Basin
and the troughing pattern over the Great Plains. Expect repeated
rounds of afternoon storms developing over the mountains by 12pm to
1pm MDT before tracking southward over surrounding lower elevations
late day and evening. High temperatures rebound across the eastern
plains during this time. The monsoon high begins to be shunted
southward, with its main axis tilting more SW-NE due to an upper
level storm system pushing through the PacNW. This will push its
influence more over the Four Corners area. Monsoon moisture will
still be present over the forecast area, and afternoon storms will
still favor development over the high terrain near mid-day and early
afternoon. Steering flow however will favor storms moving more south
to southwesterly, lessening precipitation chances over the eastern
plains Thursday and Friday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1147 AM MDT Sat Jul 20 2024

Northerly flow aloft and above normal moisture content over much
of New Mexico will continue to support scattered thunderstorm
activity this afternoon. HREF and associated members have
convective initiation from 18Z to 20Z today mostly over high
terrain and N NM which then pushes S/SE over the afternoon.
VCTS/TSRA timed accordingly for TAFs based on latest guidance but
storms are already beginning to develop a little earlier than
guidance. Timing of storms adjusted based on this. Most terminals
will have storms this afternoon but it might be later in the
evening/night for KTCC and KROW. After 06Z/09Z convection ends
through the morning hours. Storms tomorrow will likely hinge on
recovery of the atmosphere to support storms which may end up
providing at least some stability to overcome.

Overpeck

&&

.FIRE WEATHER...
Issued at 212 AM MDT Sat Jul 20 2024

There are no critical fire weather conditions forecast for the next
7 to 10 days. The risk for locally heavy rainfall and flash flooding
will continue each day through the middle of next week. The greatest
coverage of storms with heavy rainfall is expected today thru Monday
followed by a gradual decrease beginning Tuesday. Storm motion will
be generally north to south between 10 and 20 mph with erratic and
stationary storms possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  93  65  90  63 /  30  40  30  30
Dulce...........................  87  49  84  46 /  80  50  90  50
Cuba............................  86  55  80  52 /  90  60  70  70
Gallup..........................  90  56  86  53 /  70  60  60  40
El Morro........................  83  56  79  54 /  80  70  90  80
Grants..........................  87  58  81  56 /  80  70  60  70
Quemado.........................  87  57  82  55 /  90  80  80  90
Magdalena.......................  86  60  79  58 /  80  80  70  90
Datil...........................  83  56  78  55 /  90  80  80  80
Reserve.........................  90  56  87  54 /  90  80  90  90
Glenwood........................  93  66  90  65 /  90  70  90  90
Chama...........................  78  47  75  43 /  80  60  90  70
Los Alamos......................  82  59  75  56 /  80  60  80  80
Pecos...........................  81  56  73  52 /  80  60  80  90
Cerro/Questa....................  79  44  75  42 /  90  80  80  80
Red River.......................  69  44  66  41 /  90  80  80  80
Angel Fire......................  73  42  68  40 /  90  60  90  80
Taos............................  84  52  78  48 /  80  60  80  80
Mora............................  77  49  71  47 /  90  60  90  90
Espanola........................  91  58  84  56 /  70  50  70  80
Santa Fe........................  83  59  76  56 /  80  60  70  90
Santa Fe Airport................  87  59  80  55 /  70  60  70  80
Albuquerque Foothills...........  89  65  83  62 /  70  90  60  90
Albuquerque Heights.............  91  65  85  62 /  60  80  60  80
Albuquerque Valley..............  93  65  87  62 /  60  80  50  80
Albuquerque West Mesa...........  92  65  85  63 /  60  90  50  80
Belen...........................  94  63  86  61 /  70  90  70  90
Bernalillo......................  93  64  86  61 /  60  90  60  80
Bosque Farms....................  93  62  86  60 /  60  80  70  80
Corrales........................  93  65  86  62 /  60  90  50  80
Los Lunas.......................  93  63  86  62 /  60  80  70  90
Placitas........................  89  62  82  59 /  60  90  60  80
Rio Rancho......................  92  65  86  62 /  60  90  50  80
Socorro.........................  95  66  88  64 /  70  90  70  80
Sandia Park/Cedar Crest.........  84  57  76  55 /  70  80  70  80
Tijeras.........................  86  59  79  56 /  70  80  60  80
Edgewood........................  86  55  78  53 /  70  60  60  80
Moriarty/Estancia...............  86  55  78  52 /  70  60  60  90
Clines Corners..................  81  54  73  51 /  70  70  70  90
Mountainair.....................  85  56  75  53 /  70  70  80  90
Gran Quivira....................  86  57  75  54 /  80  80  90  90
Carrizozo.......................  89  62  81  59 /  80  80  90  90
Ruidoso.........................  80  55  72  54 /  80  70  90  90
Capulin.........................  79  53  69  50 /  70  80  90  70
Raton...........................  84  54  74  51 /  70  80  90  70
Springer........................  86  56  77  54 /  70  90  90  80
Las Vegas.......................  80  54  70  51 /  80  60  90  90
Clayton.........................  87  60  77  57 /  40  70  80  60
Roy.............................  84  57  74  55 /  70  80  90  80
Conchas.........................  91  62  81  59 /  60  70  80  90
Santa Rosa......................  89  62  78  57 /  60  70  70  90
Tucumcari.......................  92  62  81  58 /  30  50  70  80
Clovis..........................  92  65  83  62 /  40  50  60  80
Portales........................  92  65  84  62 /  40  50  50  80
Fort Sumner.....................  93  65  83  61 /  40  70  50  80
Roswell.........................  97  70  88  67 /  30  70  70  90
Picacho.........................  89  62  80  60 /  70  80  90  90
Elk.............................  85  58  78  55 /  80  70  90  90

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for NMZ206>208-210>224-226>233-
237-239>241.

&&

SHORT TERM...34
LONG TERM....34
AVIATION...39

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:02 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jul 19, 6:18 PM MDTSpecial Weather StatementABQSanta Fe27 min
Jul 19, 6:32 PM MDTSevere Thunderstorm WarningABQSanta Fe, Torrance30 min
Jul 19, 6:54 PM MDTSevere Thunderstorm Warning Considerable damage threatABQCurry, Quay34 min
Jul 19, 7:40 PM MDTSpecial Weather StatementABQCurry35 min
Jul 19, 8:29 PM MDTSpecial Weather StatementABQDe Baca, Quay31 min
Jul 19, 10:57 PM MDTFlash Flood Warning EmergencyConsiderable damage threatABQLincoln3 hr
Jul 20, 2:09 PM MDTFlood WatchABQBernalillo, Catron, Chaves, Cibola, Colfax, Curry and 17 more35 hr
Jul 20, 2:49 PM MDTSpecial Weather StatementABQSan Miguel26 min
Jul 20, 4:30 PM MDTSpecial Weather StatementABQSanta Fe30 min
Jul 20, 5:00 PM MDTFlash Flood WarningABQSanta Fe3 hr
Jul 20, 5:16 PM MDTFlash Flood WarningABQSandoval3 hr
Jul 20, 5:21 PM MDTSpecial Weather StatementABQBernalillo24 min
Jul 20, 5:26 PM MDTFlash Flood WarningABQSocorro2 hr
Jul 20, 5:41 PM MDTFlash Flood WarningABQSan Miguel3 hr

Nearby

Flash Flood Warnings in New Mexico, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.